# SDR SWIA2019070246019

- Difficulty date: June 7, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 26,929 hours, 21,086 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS349 LOWER FRAME TO BE CORRODED.  (C-CHECK) RO: 06/30/2019 REPLACED FS349 LOWER FRAME IAW SRM. LEAK CHECK GOOD.
